# SDR ASAA0040145

- Difficulty date: December 6, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROWS 16/19.  RECONNECTED WIRE, OPERATIONAL CHECKS NORMAL.  (M)
